Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Ueber die linearen Differentialgleichungen 2. Ordnung, welche algebraische Integrale besitzen, und eine neue Anwendung der Determinantentheorie

Fuchs, Lazarus

[img]
Preview
PDF, German
Download (1378Kb) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the persistent URL or the URN below, as we can guarantee their long-time accessibility.

Abstract

Selbstrezension Lazarus Fuchs' zu seinem Aufsatz: Ueber die linearen Differentialgleichungen 2. Ordnung, welche algebraische Integrale besitzen, und eine neue Anwendung der Determinantentheorie In: Journal für die reine und angewandte Mathematik. - 81 (1876), S. 97-142

Item Type: Other
Series Name: Repertorium der literarischen Arbeiten aus dem Gebiete der reinen und angewandten Mathematik
Volume: 1
Date Deposited: 31. Mar 2012 14:54
Date: 1877
Page Range: pp. 1-9
Faculties / Institutes: Service facilities > Universitätsbibliothek (UB)
Subjects: 510 Mathematics
Controlled Keywords: Lineare Differentialgleichung, Determinantentheorie
Collection: Mathematics history in Heidelberg > Einzelpersonen > Fuchs, Lazarus
About | FAQ | Contact | Imprint |
OA-LogoLogo der Open-Archives-Initiative